# SDR REXA200700049

- Difficulty date: March 16, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N8923A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7923
- Aircraft time: 7,186 hours, 5,794 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED AT ZERO ON APPROACH.  QRH FOLLOWED UNEVENTFUL ZERO FLAP LANDING.  RESET FLAPS AND PLACED ON 72 HOUR WATCH PER AD 2006-12-21
